# SDR YENA2021101100670

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 18,072 hours, 5,929 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT #861, BOS-SJU. DURING FINAL APPROACH TO LAND "DIRTY SOCK " ORDER WAS NOTICED IN THE COCKPIT MD CABIN APU WAS TURNED ON AFTER LANDING AND SMELL STAYED ; INSPECTED SYST AS PER INFO NOTICE 2017-T015 I FOUND APU LEAKING  OI L PERFORMED ENGINE RUN WITH BOTH ENGINES BLEED AND BOTH PACKS RUNNING NO FURTHER EVIDENCE OF OIL SMELL NOTICE
